Communications in Mathematical Analysis

On Dispersion Decay for DiscreteWave Equations

E. Kopylova

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We derive dispersion estimates for solutions of the one-dimensional discrete wave equations. In particular, we weaken the conditions on the potentials of previous works.

Article information

Source
Commun. Math. Anal., Volume 17, Number 2 (2014), 209-216.

Dates
First available in Project Euclid: 18 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.cma/1418919765

Mathematical Reviews number (MathSciNet)
MR3292969

Zentralblatt MATH identifier
1325.35187

Subjects
Primary: 35Q41: Time-dependent Schrödinger equations, Dirac equations 81Q15: Perturbation theories for operators and differential equations 39A12: Discrete version of topics in analysis 39A70: Difference operators [See also 47B39]

Keywords
Discrete wave equation Cauchy problem dispersive decay limiting absorption principle

Citation

Kopylova, E. On Dispersion Decay for DiscreteWave Equations. Commun. Math. Anal. 17 (2014), no. 2, 209--216. https://projecteuclid.org/euclid.cma/1418919765


Export citation